uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the recursive structure of Branson's Q-curvature
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2014 (English)In: Mathematical Research Letters, ISSN 1073-2780, E-ISSN 1945-001X, Vol. 21, no 3, 495-507 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2014. Vol. 21, no 3, 495-507 p.
National Category
Geometry
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-160690ISI: 000348285300007OAI: oai:DiVA.org:uu-160690DiVA: diva2:452408
Available from: 2011-10-29 Created: 2011-10-29 Last updated: 2017-12-08Bibliographically approved

Open Access in DiVA

No full text

Other links

http://arxiv.org/abs/1004.1784

Authority records BETA

Juhl, Andreas

Search in DiVA

By author/editor
Juhl, Andreas
By organisation
Department of Mathematics
In the same journal
Mathematical Research Letters
Geometry

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 370 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf